The e-property of asymptotically stable Markov–Feller operators

TytułThe e-property of asymptotically stable Markov–Feller operators
Publication TypeJournal Article
Rok publikacji2021
AutorzyKukulski R, Wojewódka-Ściążko H
JournalColloquium Mathematicum
Volume165
Start Page269-283
Date Published01/2021
Abstract

We prove that any asymptotically stable Markov–Feller operator has the e-property everywhere outside a meagre set. We also provide an example showing that this result is tight. Moreover, an equivalent criterion for the e-property is proposed.

URLhttps://arxiv.org/abs/2001.05785
DOI10.4064/cm8165-6-2020

Projekt: